Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 379498, 4 pages
http://dx.doi.org/10.1155/2013/379498
Research Article

Nearly Contraction Mapping Principle for Fixed Points of Hemicontinuous Mappings

Department of Mathematics and Statistics, University of Maiduguri, Maiduguri, Nigeria

Received 20 May 2013; Accepted 13 August 2013

Academic Editors: M. Hermann and K. Karamanos

Copyright © 2013 Xavier Udo-utun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. Sahu, “Fixed points of demicontinuous nearly Lipschitzian mappings in Banach spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 46, no. 4, pp. 653–666, 2005. View at Google Scholar
  2. R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitzian-Type Mappings with Applications, Springer Science+Business, New York, NY, USA, 2009.
  3. R. E. Bruck, “On the convex approximation property and the asymptotic behavior of nonlinear contractions in Banach spaces,” Israel Journal of Mathematics, vol. 38, no. 4, pp. 304–314, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. K. Goebel and W. A. Kirk, “A fixed point theorem for transformations whose iterates have uniform Lipschitz constant,” Studia Mathematica, vol. 47, pp. 135–140, 1973. View at Google Scholar
  5. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, Cambidge, UK, 1990.
  6. D. R. Sahu and J. S. Jung, “Fixed-point iteration processes for non-lipschitzian mappings of asymptotically quasi-nonexpansive type,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 33, pp. 2075–2081, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. T. D. Benavides, G. L. Acedo, and H. K. Xu, “Weak uniform normal structure and iterative fixed points of nonexpansive mappings,” Colloquium Mathematicum, vol. 68, no. 1, pp. 17–23, 1995. View at Google Scholar
  8. F. E. Browder, “Fixed point theorems for noncompact mappings in Hilbert spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, no. 6, pp. 1272–1276, 1965. View at Publisher · View at Google Scholar
  9. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonex- pansive mappings,” Proceedings of the American Mathematical Society, vol. 35, no. 1, pp. 171–174, 1972. View at Google Scholar